# SDR QXEA2023110300161

- Difficulty date: November 3, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 13,114 hours, 8,763 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR FLEX BALL CABLE HAS EXPOSED INNER CABLE STRANDS. REPAIRED FWD SERVICE DOOR FLEXBALL CABLE OUTER PROTECTIVE SLEEVE PER HORIZON COC AMM 52-41-40. REF AMM 52-41-40-, 52-41-00.
